# SDR C2XA11RI124

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 26,416 hours, 19,829 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303608
- Condition: Overtemp
- Location: Nr 1
- Part time: 11,214 hours, 7,541 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT 5338 - IAD - FLIGHT CREW REPORTED MAIN BATTERY NR 1 OVERTEMP IN FLIGHT, REACHED 74C AND HIGHER ON GROUND BEFORE SHUTDOWN.  CREW DECLARED EMERGENCY.  IAD MX REMOVED AND REPLACED NR 1 MAIN BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
